Join AARP in Celebration of Asian American and Pacific Islander Heritage Month. Nominate Someone for the AAPI Hero Award

 

Are Your Supplements Harmless?

They may be interfering with your prescription meds

  • Zinc

    Taken as a defense against colds, excess zinc can cause nausea, vomiting, loss of appetite, stomach cramps, diarrhea and headaches. It can interact with a variety of prescription drugs, including antibiotics and hypertension meds. — Photo by Reneé Comet

    10 of 10

En español | Even “natural” supplements can interact with prescription medications, especially if you have hypertension, diabetes, kidney disease or liver problems. Consult your doctor about any supplements you take.

Also of interest: AARP Health Record is a safe place to manage your family's health information.

Join the Discussion

0 | Add Yours

Please leave your comment below.

You must be logged in to leave a comment.

Next Article

Read This